# SDR FDEA200906091984

- Difficulty date: June 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N6016144
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG WHEEL WELL RBL 8.0 MLG DOOR SEAL RETAINER SUPPORT AT STA 1140 CORRODED.  FOUND EXCEEDED SRM DAMAGE LIMITS.   SUPPORT REMOVED AND REPLACED IAW AMM 20-11-00 REV. 4.   REPAIR IS CLASSIFIED AS MINOR PER GMM  6-2-100 CRITERIA.
